Show of HandsShow of Hands

emgwenn April 27th, 2016 6:40am

Have you ever been prescribed a medication with questionable side effects? For example my doctor prescribed an acne cream that if used too frequently causes diarrhea and vomiting.

5 Liked

Comments: Add Comment

Rosebud Ohio
04/29/16 7:59 am

I've got a few. Of just the ones I take now, my IBS med is interesting. It can cause extreme diarrhea or constipation, but also cold symptoms and headaches (oversimplified but I basically use it for constipation).

My anxiety med could cause anxiety, constipation, or stomach problems.

My take as needed sleep med can cause muscle ache, vomiting, loss of interest in sex, ect.

My pain med can cause itching and anxiety. Another pain med can cause (though rare and serious) coughing up blood, slurred speech, chest pain and more.

coldstoneMemery technoprogressive
04/27/16 5:23 am

Well I take antidepressants so I haven't experienced effectsany of the side but they include suicide sooo

SaraLovesMikeyJ Florida
04/27/16 3:49 am

When I had my wisdom teeth removed, the pills they gave me made me extremly naucious and so I didn't take them after the first try. It was better to have been swollen for an extra couple of days rather than being on edge with unexpected vomiting >~<

TierasPet
04/27/16 2:32 am

I have taken some that horrible side effects. I stopped quickly.

bartman71 USW
04/26/16 11:54 pm

Took Acutane as a teen for acne. Made my skin so sensitive to sunlight, that I ended up with 2nd degree (4-5 layers of skin?) On my forehead. I heard there was later a class action suit against them.

emgwenn portland
04/27/16 12:05 am

Right? I never filled it because I thought what kind of chemicals am I putting on my face that would cause that kind of reaction internally?? Not worth it...

TierasPet
04/27/16 2:30 am

My stepson took something like that and suicidal tendencies was listed as a possible side effect. He was not in it for long.

Rosebud Ohio
04/29/16 7:52 am

I used the one they advertise everywhere; can't recall the name right now. But it caused me to burn horribly in the winter. Worst side effect I've had from meds, and that includes ones that made me physically ill.

missmorganmarie ...
05/02/16 9:57 am

I took accutane and that was a side effect for me too (the face getting red) these side effects were clearly explained to me and I am happy to say, 2 years later, no acne and no long term side effects 😊👍👍